International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2007 / Article

Research Article | Open Access

Volume 2007 |Article ID 081934 | https://doi.org/10.1155/2007/81934

A. Chukwuemeka Okoroafor, "Some Local Asymptotic Laws for the Cauchy Process on the Line", International Journal of Stochastic Analysis, vol. 2007, Article ID 081934, 9 pages, 2007. https://doi.org/10.1155/2007/81934

Some Local Asymptotic Laws for the Cauchy Process on the Line

Received22 Sep 2006
Revised19 Jan 2007
Accepted09 May 2007
Published27 Jun 2007

Abstract

This paper investigates the lim inf behavior of the sojourn time process and the escape rate process associated with the Cauchy process on the line. The monotone functions associated with the lower asymptotic growth rate of the sojourn time are characterized and the asymptotic size of the large values of the escape rate process is developed.

References

  1. S. J. Taylor, “The measure theory of random fractals,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 100, no. 3, pp. 383–406, 1986. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  2. Y. Xiao, “Random fractals and Markov processes,” in Fractal Geometry and Applications: A Jubilee of Benoît Mandelbrot—Part 2, M. L. Lapidus and M. van Frankenhuijsen, Eds., vol. 72 of Proceedings of Symposia in Pure Mathematics, pp. 261–338, American Mathematical Society, Providence, RI, USA, 2004. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  3. S. J. Taylor and C. Tricot, “Packing measure, and its evaluation for a Brownian path,” Transactions of the American Mathematical Society, vol. 288, no. 2, pp. 679–699, 1985. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  4. A. C. Okoroafor and O. O. Ugbebor, “Lower asymptotic behaviour of the sojourn time for a stable process,” in Contemporary Stochastic Analysis (Ibadan, 1989), G. O. S. Ekhaguere, Ed., pp. 109–126, World Scientific, River Edge, NJ, USA, 1991. View at: Google Scholar | MathSciNet
  5. W. E. Pruitt and S. J. Taylor, “Packing and covering indices for a general Lévy process,” Annals of Probability, vol. 24, no. 2, pp. 971–986, 1996. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  6. B. Fristedt, “Sample functions of stochastic processes with stationary, independent increments,” in Advances in Probability and Related Topics, Vol. 3, pp. 241–396, Marcel Dekker, New York, NY, USA, 1974. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  7. E. A. Perkins and S. J. Taylor, “Uniform measure results for the image of subsets under Brownian motion,” Probability Theory and Related Fields, vol. 76, no. 3, pp. 257–289, 1987. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  8. S. Kochen and C. Stone, “A note on the Borel-Cantelli lemma,” Illinois Journal of Mathematics, vol. 8, pp. 248–251, 1964. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  9. D. Ray, “Some local properties of Markov processes,” in Proceedings of the 5th Berkeley Symposium on Mathematical Statistics and Probability (Berkeley, Calif, 1965/1966), Vol. II: Contributions to Probability Theory—Part 2, pp. 201–212, University of California Press, Berkeley, Calif, USA, 1967. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  10. J. Takeuchi and S. Watanabe, “Spitzer's test for the Cauchy process on the line,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 3, pp. 204–210, 1964. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  11. A. C. Okoroafor and O. O. Ugbebor, “Upper rates of escape for stable process,” in Contemporary Stochastic Analysis (Ibadan, 1989), G. O. S. Ekhaguere, Ed., pp. 127–147, World Scientific, River Edge, NJ, USA, 1991. View at: Google Scholar | MathSciNet

Copyright © 2007 A. Chukwuemeka Okoroafor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views62
Downloads272
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.